MAUDE Adverse Event Report: PERCUSSIONAIRE MONITRON II; VDR WAVEFORM ANALYZER

PERCUSSIONAIRE MONITRON II; VDR WAVEFORM ANALYZER
Model Number F00007-1
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being re-evaluated in january 2024 as part of newly implemented procedures.As there was a malfunction to the vdr/monitron ii device that may lead to uncertainty of ventilation and as a result, may interrupt the ventilation support, this mdr is being filed.At the time of the event, the device was sent back to percussionaire for evaluation.The complaint was replicated, however, at the time this event occurred, the monitron device was manufactured by another manufacturer.The monitron was sent for repair, but no detail of root cause is currently documented.The device was confirmed to be working appropriately, and sent back to the customer.It was stated by the cutsomer that no patient harm occurred.If additional information becomes available on this incident, a follow up mdr will be filed.
 
Event or Problem Description
Per complaint received by the customer, while in use on a patient in conjunction with a ventilator, the monitron display was freezing every couple of hours.No patient harm or injury was reported.System had to be swapped out.

Brand Name
MONITRON II
Common Device Name
VDR WAVEFORM ANALYZER
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18606444
Report Number3029845-2024-00031
Device Sequence Number18400513
Product Code CBK
UDI-Device Identifier00849436000068
UDI-Public00849436000068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00007-1
Device Catalogue NumberS00015-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown